# SDR 2011FA0000521

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N85TB
- Make and model: Beech C90
- Aircraft serial: LJ833
- Aircraft time: 11,418 hours, 651 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Restrictor
- Part number: 50921592
- Condition: Failed
- Location: Fuel System
- Part time: 11,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS SQUAWKED FOR INSUFFICIENT FUEL TRANSFER OPERATION ON THE LT SIDE. BECAUSE THE PUMP WAS MAKING NOISE BUT THERE WAS MINIMAL FLOW, THE PUMP WAS REPLACED WITH AN O/H UNIT. THE O/H PUMP MADE THE SAME NOISE AND BEHAVED THE SAME.  FURTHER TROUBLESHOOTING (AND COMPARING WITH THE RT SIDE FUEL TRANSFER SYS) DETERMINED THAT THE RESTRICTOR INSERT FROM PN: 50-921592 TEE CAME LOOSE AND TRAVELED DOWN THE LINE AND LODGED ITSELF IN THE NEXT TEE DOWNSTREAM. THIS SEVERELY RESTRICTED FUEL FLOW TO THE NACELLE TANK FROM THE TRANSFER TANK. THIS DID NOT PREVENT GRAVITY FEED FROM THE OTHER LT WING TANKS INTO THE NACELLE.
